# SDR COEA2017040518912

- Difficulty date: April 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57210941203
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT WING OUTBOARD UPPER SKIN HAS LEVEL 2 CORROSION AROUND ALL 4 GENERATORS RIBS 24-27. REPAIR PER SRAS S572R0375...11433 DATED 5/24/2017.
